# SDR FDEA200902270750

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176647
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E OUTBD AILERON INBD EDGE LOWER SKIN CRACKED AND BENT WBL 492.0.  TRIMMED OUT DAMAGE IAW SRM 51-10-1 & 57-50-1 FIG 4.  CW HFEC AND NO CRACKS   INDICATED, MATERIAL LOSS 0.100 IN LENGTH & FOUND WITHIN LIMITS IAW SRM 57-50-1 FIG 4.  TREATED & PRIMED EDGE IAW SRM 51-10-2.
